# SDR UPS99231064

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI UPPER WEB CRACKED ON INTERCOSTAL, BS 758, LBL 35, WL 208.  REMOVED AND REPLACED UPPER WEB SKIN ON INTERCOSTAL PER SRM 53-10-1 SRM 51-10-2, SRM 51-30-2.
